Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Missed periods, negative pregnancy test, milk discharge from breasts. Taking sulpitac daily. Suggestive treatment?

I got married on 25 april. Aug 11 ,i got manses. Sep 11 ,i underwent periods 1 day only. I came to know it was only simptom. Up to now it was not seen again. Through icon Iam getting -ve. But I found milk been produced in Brest part. I am using all9 as prescribed by doctor from may. Also i am using sulpitac 75 mg tab daily 1 as i am depression patient . Is tre any of 2 tab to be formed as milk in Brest part. Can u give suggestion for me want treatment to take. Enable to pay if possible free service plz.
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
see it seems that u r having drug induced hyperprolactenemia. get ur serum prolactin level done and if high and ur vision is ok and u do not have any chronic headaches. than consult ur psychiatrist he may change ur med. let me know ur report.
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor